Equate Maximum Strength Nighttime Sleep Aid Softgels, 50 mg, 96 Ct - 2 Pack-Daily Steals

Get relief of occasional sleeplessness and wake up feeling refreshed and energized with Equate Nighttime Sleep Aid, 50mg. The maximum-strength formula contains the active ingredient diphenhydramine HCI to help you fall asleep quickly and remain in a sound sleep. These sleep aid soft gels are safe and non-habit forming.

These Equate Nighttime Sleep Aids, 50mg, are also easy to swallow. They're safe for use by adults and children ages 12 and older. The liquid caps are available in a convenient 96 count bottle with a childproof top.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.


Expiration date: December/2020

Condition:

New

Warranty:

30 Day Warranty

Features:

  • Maximum strength
  • Includes 96 liquid caps 
  • For relief of occasional sleeplessness
  • Compare to Unisom SleepGels' active ingredient
  • Insomnia medicine is recommended for adults and children 12 years and older
  • Active ingredient: diphenhydramine HCI 50mg
  • Safe and non-habit forming
  • Softgels; easy to swallow
  • Get to sleep fast, sleep soundly, wake refreshed
  • Equate maximum strength sleep aid, childproof top


Packaging:

Retail

What you get:

Two [2] Pack Equate Maximum Strength Nighttime Sleep Aid Softgels, 50 mg, 96 Ct (192 total)

Equate Maximum Strength Nighttime Sleep Aid Softgels, 50 mg, 96 Ct - 2 Pack

Regular price $ 34.99 Sale price $ 14.99
+ Free US Shipping

Brand Equate

Brand Equate

Condition New

Default Warranty 30 Day Warranty

Packaging Retail


We accept all major payment methods view list

Free shipping

Guaranteed Safe Checkout

Hassle free returns

Get relief of occasional sleeplessness and wake up feeling refreshed and energized with Equate Nighttime Sleep Aid, 50mg. The maximum-strength formula contains the active ingredient diphenhydramine HCI to help you fall asleep quickly and remain in a sound sleep. These sleep aid soft gels are safe and non-habit forming.

These Equate Nighttime Sleep Aids, 50mg, are also easy to swallow. They're safe for use by adults and children ages 12 and older. The liquid caps are available in a convenient 96 count bottle with a childproof top.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.


Expiration date: December/2020

Condition:

New

Warranty:

30 Day Warranty

Features:

  • Maximum strength
  • Includes 96 liquid caps 
  • For relief of occasional sleeplessness
  • Compare to Unisom SleepGels' active ingredient
  • Insomnia medicine is recommended for adults and children 12 years and older
  • Active ingredient: diphenhydramine HCI 50mg
  • Safe and non-habit forming
  • Softgels; easy to swallow
  • Get to sleep fast, sleep soundly, wake refreshed
  • Equate maximum strength sleep aid, childproof top


Packaging:

Retail

What you get:

Two [2] Pack Equate Maximum Strength Nighttime Sleep Aid Softgels, 50 mg, 96 Ct (192 total)

Description

Get relief of occasional sleeplessness and wake up feeling refreshed and energized with Equate Nighttime Sleep Aid, 50mg. The maximum-strength formula contains the active ingredient diphenhydramine HCI to help you fall asleep quickly and remain in a sound sleep. These sleep aid soft gels are safe and non-habit forming.

These Equate Nighttime Sleep Aids, 50mg, are also easy to swallow. They're safe for use by adults and children ages 12 and older. The liquid caps are available in a convenient 96 count bottle with a childproof top.

Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.


Expiration date: December/2020

Condition:

New

Warranty:

30 Day Warranty

Features:

  • Maximum strength
  • Includes 96 liquid caps 
  • For relief of occasional sleeplessness
  • Compare to Unisom SleepGels' active ingredient
  • Insomnia medicine is recommended for adults and children 12 years and older
  • Active ingredient: diphenhydramine HCI 50mg
  • Safe and non-habit forming
  • Softgels; easy to swallow
  • Get to sleep fast, sleep soundly, wake refreshed
  • Equate maximum strength sleep aid, childproof top


Packaging:

Retail

What you get:

Two [2] Pack Equate Maximum Strength Nighttime Sleep Aid Softgels, 50 mg, 96 Ct (192 total)

Reviews / Questions